The Cause Of Brown Spots In Adolescents?

Illustration of The Cause Of Brown Spots In Adolescents?
Illustration: The Cause Of Brown Spots In Adolescents? advice.paulaschoice.sg

My younger sibling is in grade 6 SD. r nShe has brown spots like the first time she had her period .. r nBut she didn’t bleed, and this month it happened again .. r nTp didn’t bleed, just spots … why is that?

1 Answer:

Hello, good morning Anggita.


How many days do these spots occur each month?


The discharge of brown spots at a young age is not always related to menstruation, especially if the spots are not followed by bleeding and lasts less than 3 days. The brown spots experienced by your sister could be vaginal discharge. In addition, there are several other possible causes of brown spots, including:

strenuous physical activity
psychic stress
eating too little
too skinny
too fat
etc.


This condition is generally normal if it only occurs occasionally and is not accompanied by other complaints such as abdominal pain / stomach cramps, painful urination, itching in the genital area, etc. However, if there are any of the things mentioned above or if the complaints of the discharge become prolonged, then we recommend that your sister check with a doctor or obstetrician. The doctor will take anamnesis (questions and answers regarding complaints), perform a physical examination, and if necessary the doctor will perform an ultrasound.


Meanwhile, here are some suggestions for your younger siblings:

limit activities that are too strenuous that trigger fatigue
consumption of nutritious food
maintain genital hygiene, namely by:

change your underwear at least 2 times a day, and whenever you feel that your underwear is wet / damp
keep the genitals dry, namely by wiping the genital area using non-perfumed dry wipes or clean dry towels after every BAK and BAB
do not wash the genital area with feminine area washing soap, just use clean water


I hope this helps


Greetings, dr. Denisa

: by

Related Question

The Right Time To Do Insemination?

The Right Time To Do Insemination?

(2 years ago)

Afternoon my doctor tika, age 28 years u003cbr / u003, my medication is recommended for insemination, because our 4thn prayer has not been blessed with an offspring u003cbr / u003 ...

Menstruation 2 Times A Month Accompanied By Blood Clots?

Menstruation 2 Times A Month Accompanied By Blood Clots?

(1 year ago)

Night r nMarta, 39 years old, is married with 2 children. R nI want a consul, mid-September I have my period, but at the end of September I have another period, but up to 3 days is...

Side Effects Of Consumption Of Vitamin B?

Side Effects Of Consumption Of Vitamin B?

(1 year ago)

Hello, my doctor would like to ask, I have read that the side effects of vitamin B consumption are one of the changes in urine color, how dangerous is that? Explanation please...

Leave a Reply

Your email address will not be published. Required fields are marked *